# SDR 2000UALA00160

- Difficulty date: March 28, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 32,306 hours, 5,100 cycles
- Engine: Pwa PW4060
- Engine time: 28,201 hours, 4,283 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Odor
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE REPLACEMENT REQUIRED DUE TO OIL SMELL IN THE CABIN.  LAV SMOKE DETECTOR ACTIVATED.  RTF, OVERWEIGHT LANDING.  ACCOMPLISHED OIL SYSTEM VACUUM AND PRESSURE CHECKS AND EXTENSIVE TEST CELL RUNS WITH NOTHING FOUND.  ENGINE WAS RETURNED TO SERVICE AND HAS OPERATED OVER 2500 HOURS ON ANOTHER AIRCRAFT WITH NO REPORTS OF OIL ODOR OR SMOKE IN THE CABIN.
